Arithmetic intersection theory
Publications Mathématiques de l'IHÉS, Tome 72 (1990), p. 93-174
@article{PMIHES_1990__72__93_0,
     author = {Gillet, Henri and Soul\'e, Christophe},
     title = {Arithmetic intersection theory},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {72},
     year = {1990},
     pages = {93-174},
     zbl = {0741.14012},
     mrnumber = {92d:14016},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1990__72__93_0}
}
Gillet, Henri; Soulé, Christophe. Arithmetic intersection theory. Publications Mathématiques de l'IHÉS, Tome 72 (1990) pp. 93-174. https://www.numdam.org/item/PMIHES_1990__72__93_0/

[EGA IV] J. Dieudonné and A. Grothendieck, Eléments de géométrie algébrique, Publ. Math. I.H.E.S., 20 (1964), 24 (1965), 28 (1966), 32 (1967). | Numdam

[Ar 1] S. J. Arakelov, Intersection theory of divisors on an arithmetic surface, Math. USSR Izvestija, 8 (1974), 1167-1180. | MR 57 #12505 | Zbl 0355.14002

[Ar 2] S. J. Arakelov, Theory of intersections on an arithmetic surface, Proc. Int. Congr. of Mathematicians, 1, Vancouver, 1975, 405-408. | MR 57 #6031 | Zbl 0351.14003

[B-F-M] P. Baum, W. Fulton and R. Macpherson, Riemann-Roch for singular varieties, Publ. Math. I.H.E.S., 45 (1975), 101-145. | Numdam | MR 54 #317 | Zbl 0332.14003

[Be 1] A. A. Beilinson, Higher regulators and values of L-functions, J. Soviet Math., 30 (1985), 2036-2070. | Zbl 0588.14013

[Be 2] A. A. Beilinson, Height pairings between algebraic cycles, Contempory Math., 67 (1987), 1-24. | MR 89g:11052 | Zbl 0624.14005

[Bl 1] S. Bloch, Height pairings for algebraic cycles, in Proc. Luminy conference on algebraic K-theory (Luminy, 1983), J. Pure Appl. Algebra, 34 (1984), 119-145. | MR 86h:14015 | Zbl 0577.14004

[Bl 2] S. Bloch, Algebraic K-theory and class-field theory for arithmetic surfaces, Ann. of Math., 114 (1981), 229-265. | MR 83m:14025 | Zbl 0512.14009

[Bl 3] S. Bloch, Algebraic cycles and higher K-theory, Advances in Math., 61 (1986), 267-304. | MR 88f:18010 | Zbl 0608.14004

[B-G-S] J. M. Bismut, H. Gillet and C. Soulé, Complex immersions and Arakelov geometry, The Grothendieck Festschrift, 1, Progress in Mathematics, Birkhauser, Boston, 1990, 249-331. | MR 92a:14019 | Zbl 0744.14015

[B-G] S. Bloch and P. Griffiths, A Theorem about normal functions associated to Lefschetz pencils on algebraic varieties, preprint, 1971.

[B-H] A. Borel and A. Haefliger, La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. Math. France, 89 (1961), 461-513. | Numdam | MR 26 #6990 | Zbl 0102.38502

[B-M] A. Borel and J. Moore, Homology theory for locally compact spaces, Michigan Math. J., 7 (1960), 137-159. | MR 24 #A1123 | Zbl 0116.40301

[C] J. Cheeger, Multiplication of differential characters, Instituto Nazionale di Alta Mathematica, Symposia Mathematica, XI (1973), 441-445. | MR 58 #7648 | Zbl 0285.53014

[C-S] J. Cheeger and J. Simons, Differential characters and geometric invariants, in Geometry and Topology, Lectures notes in Mathematics, 1167, Berlin, Springer Verlag, 1980, 50-80. | MR 87g:53059 | Zbl 0621.57010

[Co-G] M. Cornalba and P. Griffiths, Analytic Cycles and Vector Bundles on Non-compact Algebraic Varieties, Inv. Math., 28 (1975), 1-106. | MR 51 #3505 | Zbl 0293.32026

[De 1] P. Deligne, Théorie de Hodge II, Pub. Math. I.H.E.S., 40 (1972), 5-57. | Numdam | Zbl 0219.14007

[De 2] P. Deligne, Le déterminant de la cohomologie, Contemporary Mathematics, 67 (1987), 93-178. | MR 89b:32038 | Zbl 0629.14008

[Do] P. Dolbeault, Formes différentielles et cohomologie sur une variété analytique complexe I, Ann. of Math., 64 (1956), 83-130. | MR 18,670e | Zbl 0072.40603

[E-S] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, 1952. | MR 14,398b | Zbl 0047.41402

[F] G. Faltings, Calculus on arithmetic surfaces, Ann. of Math., 119 (1984), 387-424. | MR 86e:14009 | Zbl 0559.14005

[Fu] W. Fulton, Intersection Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge, Band 2, Berlin-Heidelberg, Springer Verlag, 1984. | MR 85k:14004 | Zbl 0541.14005

[Gi 1] H. Gillet, Riemann-Roch Theorems for higher algebraic K-theory, Advances in Math., 40 (1981), 203-289. | MR 83m:14013 | Zbl 0478.14010

[Gi 2] H. Gillet, Some new Gysin homomorphisms for the Chow homology of varieties, Proc. L.M.S. (3), 50 (1980), 57-68. | Zbl 0596.14003

[Gi 3] H. Gillet, An introduction to higher dimensional Arakelov theory, Contemporary Math., 67 (1987), 209-228. | MR 88h:14005 | Zbl 0621.14004

[Gi 4] H. Gillet, K-theory and intersection theory revisited, K-theory, 1 (1987), 407-415. | MR 89c:14014 | Zbl 0651.14001

[G-S 1] H. Gillet and C. Soulé, Intersection sur les variétés d'Arakelov, C.R. Acad. Sci. Paris, 299, Série I, 1984, 563-566. | MR 86a:14019 | Zbl 0607.14003

[G-S 2] H. Gillet and C. Soulé, Classes caractéristiques en théorie d'Arakelov, C.R. Acad. Sci. Paris, 301, Série I, 1985, 439-442. | MR 87f:14002 | Zbl 0613.14007

[G-S 3] H. Gillet and C. Soulé, Intersection theory using Adams operations, Inv. Math., 90 (1987), 243-278. | MR 89d:14005 | Zbl 0632.14009

[G-S 4] H. Gillet and C. Soulé, Characteristic classes for algebraic vector bundles with Hermitian metrics, I, II, Ann. of Math., 131 (1990), 163-203 and 205-238. | MR 91m:14032a | Zbl 0715.14006 | Zbl 0715.14018

[G-S 5] H. Gillet and C. Soulé, Differential characters and arithmetic intersection theory, in Algebraic K-Theory: Connections with Geometry and Topology (ed. by J. F. JARDINE and V. P. SNAITH), NATO ASI, Series C, 279, Kluwer Academic Publishers, 1989, 29-68. | MR 91j:14017 | Zbl 0719.14003

[Gr 1] D. Grayson, The K-theory of hereditary categories, J. Pure Appl. Algebra, 11 (1977), 67-74. | MR 57 #16385 | Zbl 0372.18004

[Gr 2] D. Grayson, Localization for flat modules in algebraic K-theory, J. Algebra, 61 (1979), 463-496. | MR 82c:14011 | Zbl 0436.18010

[G-H] P. Griffiths and J. Harris, Principles of algebraic geometry, John Wiley & Sons, 1978. | MR 80b:14001 | Zbl 0408.14001

[G-H-V] W. Greub, S. Halperin and R. Vanstone, Connections, curvature and cohomology, 1, New York, Academic Press, 1972. | Zbl 0322.58001

[Ha] R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, 52, New York, Springer Verlag, 1977. | MR 57 #3116 | Zbl 0367.14001

[H-L] M. Herera and D. Lieberman, Duality and the deRham cohomology of infinitesimal neighborhoods, Inv. Math., 13 (1971), 97-124. | Zbl 0218.32005

[Hi] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math., 79 (1964), 109-326. | MR 33 #7333 | Zbl 0122.38603

[Hr] P. Hriljac, Heights and Arakelov's Intersection Theory, Am. J. Math., 107 (1985), 23-38. | MR 86c:14024 | Zbl 0593.14004

[H-P] M. Harris and D. H. Phong, Cohomologie de Dolbeault à croissance logarithmique à l'infini, C.R. Acad. Sci. Paris, 302 (1986), 307-310. | MR 88a:32036 | Zbl 0597.32025

[J] J.-P. Jouanolou, Une suite exacte de Mayer-Vietoris en K-théorie algébrique, in Algebraic K-theory I, Proceedings of the 1972 Battelle Institute Conference, Lecture Notes in Mathematics, 341, Berlin, Springer Verlag, 1973, 293-316. | MR 53 #13231 | Zbl 0291.14006

[K 1] J. King, The currents defined by algebraic varieties, Acta Math., 127 (1971), 185-220. | MR 52 #14359 | Zbl 0224.32008

[K 2] J. King, Global residues and intersections on a complex manifold, Trans. Am. Math. Soc., 192 (1974), 163-199. | MR 49 #3198 | Zbl 0301.32005

[K 3] J. King, Refined residues, Chern forms, and intersections, in Value distribution theory, Part A, New York, Dekker, 1974, 169-190. | MR 50 #7565 | Zbl 0307.32002

[Kl] S. Kleiman, Motives, in Algebraic Geometry, Oslo, 1970 (F. OORT, ed.), Wolters-Noordhoff, Groningen, 1972, 53-82. | MR 52 #3152 | Zbl 0237.00014

[K-M] F. Knudsen and D. Mumford, The projectivity of the moduli space of stable curves I, preliminaries on “det” and “Div”, Math. Scand., 39 (1976), 19-55. | MR 55 #10465 | Zbl 0343.14008

[L 1] S. Lang, Differential Manifolds, New York, Springer Verlag, 1985. | MR 85m:58001 | Zbl 0551.58001

[L 2] S. Lang, Algebraic Number Theory, Addison-Wesley (Reading), 1970. | MR 44 #181 | Zbl 0211.38404

[Le] P. Lelong, Intégration sur un ensemble analytique complexe, Bull. Soc. Math. France, 95 (1957), 239-262. | Numdam | MR 20 #2465 | Zbl 0079.30901

[Q] D. Quillen, Higher Algebraic K-theory I, in Algebraic K-theory I, Lecture Notes in Mathematics, 341, Berlin, Springer Verlag, 1973, 85-147. | MR 49 #2895 | Zbl 0292.18004

[deRh] G. Derham, Variétés différentiables : formes, courants, formes harmoniques, Paris, Hermann, 1960. | Zbl 0089.08105

[R] J. Roberts, Chow's moving lemma, in Algebraic Geometry, Oslo, 1970 (F. OORT ed.), Wolters-Noordhoff, Groningen, 1972, 89-96. | MR 52 #3154

[Sch] L. Schwartz, Théorie des distributions, nouvelle édition, Paris, Hermann, 1966. | MR 35 #730 | Zbl 0149.09501

[Se] J.-P. Serre, Algèbre locale, Multiplicités, 3rd ed., Lecture Notes in Mathematics, 11, Berlin, Springer Verlag, 1975. | Zbl 0296.13018

[Sha] B. V. Shabat, Distribution of values of holomorphic mappings, Translations of Mathematical Monographs, 61, Am. Math. Soc. (Providence), 1985. | MR 86k:32023 | Zbl 0564.32016

[She] V. V. Shechtmann, Riemann-Roch's theorem in Algebraic K-theory, Dep. Viniti, No. 2425-79 (1979).

[So] C. Soulé, Opérations en K-théorie algébrique, Canadian Journal of Math., 37 (1985), 488-550. | MR 87b:18013 | Zbl 0575.14015

[Sp] E. Spanier, Algebraic Topology, New York, McGraw-Hill, 1966. | MR 35 #1007 | Zbl 0145.43303

[Sz 1] L. Szpiro, Séminaire sur les pinceaux de courbes de genre au moins deux, Astérisque, n° 86 (1981), Société Math. de France. | MR 83c:14020 | Zbl 0463.00009

[Sz 2] L. Szpiro, Présentation de la théorie d'Arakelov, Contemporary Math., 67 (1987), 279-293. | MR 89c:14005 | Zbl 0634.14012

[V] J.-L. Verdier, Le théorème de Riemann-Roch pour les intersections complètes, Astérisque, n° 36-37 (1976), 189-228. | Zbl 0334.14026

[W] C. Weibel, Homotopy algebraic K-theory, Contemporary Mathematics, 83 (1989), 461-488. | MR 90d:18006 | Zbl 0669.18007

[We 1] A. Weil, Sur l'analogie entre les corps de nombres algébriques et les corps de fonctions algébriques, in Collected Papers, 1, New York, Springer Verlag, 1980, 236-240.

[We 2] A. Weil, Letter to Simone Weil [1940a], in Collected Papers, 1, New York, Springer Verlag, 1980, 244-255.

[We l] R. O. Wells, Differential analysis on complex manifolds, Englewood Cliffs, N.J., Prentice Hall, 1973. | MR 58 #24309a | Zbl 0262.32005

[J] J.-P. Jouanolou, Une suite exacte de Mayer-Vietoris en K-théorie algébrique, in Algebraic K-theory I, Proceedings of the 1972 Battelle Institute Conference, Lecture Notes in Mathematics, 341, Berlin, Springer Verlag, 1973, 293-316. | MR 53 #13231 | Zbl 0291.14006

[K 1] J. King, The currents defined by algebraic varieties, Acta Math., 127 (1971), 185-220. | MR 52 #14359 | Zbl 0224.32008

[K 2] J. King, Global residues and intersections on a complex manifold, Trans. Am. Math. Soc., 192 (1974), 163-199. | MR 49 #3198 | Zbl 0301.32005

[K 3] J. King, Refined residues, Chern forms, and intersections, in Value distribution theory, Part A, New York, Dekker, 1974, 169-190. | MR 50 #7565 | Zbl 0307.32002

[Kl] S. Kleiman, Motives, in Algebraic Geometry, Oslo, 1970 (F. OORT, ed.), Wolters-Noordhoff, Groningen, 1972, 53-82. | MR 52 #3152 | Zbl 0237.00014 | Zbl 0285.14005

[K-M] F. Knudsen and D. Mumford, The projectivity of the moduli space of stable curves I, preliminaries on “det” and “Div”, Math. Scand., 39 (1976), 19-55. | MR 55 #10465 | Zbl 0343.14008

[L 1] S. Lang, Differential Manifolds, New York, Springer Verlag, 1985. | MR 85m:58001 | Zbl 0551.58001

[L 2] S. Lang, Algebraic Number Theory, Addison-Wesley (Reading), 1970. | MR 44 #181 | Zbl 0211.38404

[Le] P. Lelong, Intégration sur un ensemble analytique complexe, Bull. Soc. Math. France, 95 (1957), 239-262. | Numdam | MR 20 #2465 | Zbl 0079.30901

[Q] D. Quillen, Higher Algebraic K-theory I, in Algebraic K-theory I, Lecture Notes in Mathematics, 341, Berlin, Springer Verlag, 1973, 85-147. | MR 49 #2895 | Zbl 0292.18004

[deRh] G. Derham, Variétés différentiables : formes, courants, formes harmoniques, Paris, Hermann, 1960. | Zbl 0089.08105

[R] J. Roberts, Chow's moving lemma, in Algebraic Geometry, Oslo, 1970 (F. OORT ed.), Wolters-Noordhoff, Groningen, 1972, 89-96. | MR 52 #3154 | Zbl 0237.00014

[Sch] L. Schwartz, Théorie des distributions, nouvelle édition, Paris, Hermann, 1966. | MR 35 #730 | Zbl 0149.09501

[Se] J.-P. Serre, Algèbre locale, Multiplicités, 3rd ed., Lecture Notes in Mathematics, 11, Berlin, Springer Verlag, 1975. | Zbl 0296.13018

[Sha] B. V. Shabat, Distribution of values of holomorphic mappings, Translations of Mathematical Monographs, 61, Am. Math. Soc. (Providence), 1985. | MR 86k:32023 | Zbl 0564.32016

[She] V. V. Shechtmann, Riemann-Roch's theorem in Algebraic K-theory, Dep. Viniti, No. 2425-79 (1979).

[So] C. Soulé, Opérations en K-théorie algébrique, Canadian Journal of Math., 37 (1985), 488-550. | MR 87b:18013 | Zbl 0575.14015

[Sp] E. Spanier, Algebraic Topology, New York, McGraw-Hill, 1966. | MR 35 #1007 | Zbl 0145.43303

[Sz 1] L. Szpiro, Séminaire sur les pinceaux de courbes de genre au moins deux, Astérisque, n° 86 (1981), Société Math. de France. | MR 83c:14020 | Zbl 0463.00009

[Sz 2] L. Szpiro, Présentation de la théorie d'Arakelov, Contemporary Math., 67 (1987), 279-293. | MR 89c:14005 | Zbl 0634.14012

[V] J.-L. Verdier, Le théorème de Riemann-Roch pour les intersections complètes, Astérisque, n° 36-37 (1976), 189-228. | Zbl 0334.14026

[W] C. Weibel, Homotopy algebraic K-theory, Contemporary Mathematics, 83 (1989), 461-488. | MR 90d:18006 | Zbl 0669.18007

[We 1] A. Weil, Sur l'analogie entre les corps de nombres algébriques et les corps de fonctions algébriques, in Collected Papers, 1, New York, Springer Verlag, 1980, 236-240.

[We 2] A. Weil, Letter to Simone Weil [1940a], in Collected Papers, 1, New York, Springer Verlag, 1980, 244-255.

[Wel] R. O. Wells, Differential analysis on complex manifolds, Englewood Cliffs, N.J., Prentice Hall, 1973. | MR 58 #24309a | Zbl 0262.32005